MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Model Number 02.12.0311FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2020: lot 1909432: (b)(4) items manufactured and released on 03-dec-2019.Expiration date: 2024-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other device involved in the event: gmk-sphere 02.12.0311fr tibial insert fixed sphere flex size 3/13 mm r lot.187250 (k140826) batch review performed on 15 july 2020: lot 187250: (b)(4) items manufactured and released on 10-dec-2018.Expiration date: 2023-11-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed an i&d and revised the poly 11 days after primary.The surgery was completed successfully.The surgeon also added antibiotic cement.The same patient was scheduled to come in on (b)(6) 2020, and the surgeon checked him to see if there was an infection (there was not) and saw that the cement damaged the poly.The surgeon did a poly-swap again.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10331242
Report Number3005180920-2020-00469
Device Sequence Number936069
Product Code JWH
UDI-Device Identifier07630030862588
UDI-Public07630030862588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/17/2024
Device Model Number02.12.0311FR
Device Catalogue Number02.12.0311FR
Device Lot Number1909432
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2020
Initial Report FDA Received Date07/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;